# SDR MASA2009012400039

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 9,935 hours, 7,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2607 CLT-IAH.  PILOT REPORTED THAT THE CENTER CEILING EMERGENCY FLOOD LIGHT IS INOPERATIVE.  MX RESECURED LIGHT BULB, OPS CHECKED GOOD.
